# SDR RAIA960910

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 5240 · Service Doors
- Part: Lav Service Door
- Part number: 14153133217
- Condition: Missing
- Location: Aft Left Fus
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

JFK - FLT 7771 - ON POST FLIGHT WALK AROUND, FOUND LAVATORY SERVICE DOOR MISSING FROM AIRCRAFT.  NO DAMAGE NOTED OTHER THAN DOOR MISSING.  MAINTENANCE PLACED LAV SERVICE DOOR ON CDL 52-40.  (M)
